×

zbMATH — the first resource for mathematics

Endomorphismes des ideaux fermes de \(L^ 1(G)\), classes de Hardy et séries de Fourier lacunaires. (French) Zbl 0169.18001

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J.-P. KAHANE , Séries de Fourier aléatoires , Séminaire de Mathématiques supérieures de l’Université de Montréal, été 1963 .
[2] J.-P. KAHANE et R. SALEM , Ensembles parfaits et séries trigonométriques (Actual. scient. et industr., n^\circ 1301, 1962 ). MR 28 #3279 | Zbl 0112.29304 · Zbl 0112.29304
[3] Y. MEYER , Complément à un théorème de Paley (C. R. Acad. Sc., t. 262, 1966 , p. 281-282). MR 33 #497 | Zbl 0134.28401 · Zbl 0134.28401
[4] Y. MEYER , Prolongement des multiplicateurs d’idéaux fermés de L1 (Rn) (C. R. Acad. Sc., t. 262, 1966 , p. 744-745). MR 34 #8099 | Zbl 0166.11601 · Zbl 0166.11601
[5] Y. MEYER et H. P. ROSENTHAL , Convexité et ensembles de Ditkin forts (C. R. Acad. Sc., t. 262, 1966 , p. 1404-1406). MR 34 #4822 | Zbl 0161.11201 · Zbl 0161.11201
[6] H. P. ROSENTHAL , Sur les ensembles de Ditkin forts (C. R. Acad. Sc., t. 262, 1966 , p. 873-876). MR 33 #6301 | Zbl 0144.17103 · Zbl 0144.17103
[7] W. RUDIN , Trigonometric series with gaps (J. Math. and Mech., vol. 9, 1960 , p. 203-228). MR 22 #6972 | Zbl 0091.05802 · Zbl 0091.05802
[8] W. RUDIN , Fourier Analysis on Groups , Interscience tracts in pure and applied mathematics, n^\circ 12, 1962 . MR 27 #2808 | Zbl 0107.09603 · Zbl 0107.09603
[9] E. STEIN , Classes Hp, multiplicateurs et fonctions de Littlewood-Paley (C. R. Acad. Sc., 263, série A, 1966 , p. 716-719 et 780-781). MR 37 #695a | Zbl 0156.36505 · Zbl 0156.36505
[10] I. WIK , Astrong form of spectral synthesis (Arkiv för Matematik, vol. 6, n^\circ 3, 1965 , p. 55-64). MR 34 #3209 | Zbl 0144.17102 · Zbl 0144.17102 · doi:10.1007/BF02591327
[11] A. ZYGMUND , Trigonometric series , Cambridge University Press, 1959 , t. 1, 2e édition. Zbl 0085.05601 · Zbl 0085.05601
[12] A. ZYGMUND , Trigonometric series , Cambridge University Press, 1959 , t. 2, 2e édition. Zbl 0085.05601 · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.